# SDR SWAA2021100417817

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD SUPPORT AT B.S. 420+2; R.B.L. 24; W.L. 154. ; / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; [02] REMOVED ON FORWARD CARGO BAY SHIELD SUPPORT AT BS 420+2; RBL 24; WL 154 ;IAW SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0 AND DWG 143A0080; ID 41; [03] VERIFIED DRILL UP OF NEW SHIELD PER DWG 143A0080 AND SRM 51-40-05; [04] OK TO INSTALL; [05] CORRECTIVE STEP 4 : APPLIED CHEMICAL CONVERTION AND PRIMER ON NEW SHIELD IAW SRM 51-20-01-OG-O1 AND AMM 51-21-72-370-804 AND OK TO INSTALL; [06] OK TO INSTALL; [07] OK TO INSTALL GIVEN.; [08] INSTALLED FCB SHIELD SUPPORT AT BS420 - BS440 RBL24 WL154 IAW SRM 51-40-02 AND DWG 143A0080 ID:0023 REV:-; [09] INSTALLED FCB SHIELD SUPPORT AT BS420 - BS440 RBL24 WL154 IAW SRM 51-40-02 AND DWG 143A0080 ID:0023 REV:-; [10] INSPECTION COMPLETE
